Skip to content
SUQQ
DayQuil and NyQuil Kids Grape Cold & Cough + Fever Multi-Symptom Relief Liquid Co-Pack, Specially Formulated for Kids Ages 6+, 2x8 OZ
1 / 7 Hover to zoom

Vicks

DayQuil and NyQuil Kids Grape Cold & Cough + Fever Multi-Symptom Relief Liquid Co-Pack, Specially Formulated for Kids Ages 6+, 2x8 OZ

SKU: Z55B4D7615BF1E158FDD6Z

4.8(11)
572+ sold
AED 219.45

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Special Feature: FREE OF aspirin and high-fructose corn syrup Ingredients: NyQuil Active Ingredients In each 15 mL: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Doxylamine succinate 6.25 mg Inactive Ingredients: Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum DayQuil Active Ingredients In each 15 mL: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg Inactive Ingredients: Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum • FAST & EFFECTIVE SYMPTOM RELIEF FOR KIDS. When your child is suffering from bothersome cold & cough symptoms and a fever, turn to Vicks DayQuil and NyQuil Kids Cold & Cough + Fever medicine. • GREAT-TASTING GRAPE FLAVOR. Specially formulated with a taste your child will enjoy. • SPECIALLY FORMULATED FOR AGES 6+, MULTI-SYMPTOM RELIEF from cough, sore throat, minor aches and pains, and fever • FROM THE MAKERS OF VICKS. The World's #1 selling cough and cold OTC brand

Frequently bought together

DayQuil and NyQuil Kids Grape Cold & Cough + Fever Multi-Symptom Relief Liquid Co-Pack, Specially Formulated for Kids Ages 6+, 2x8 OZ

AED 219.45

Resveratrol 500 Mg 30 Vegetable Capsules

AED 228.47

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 578.49

More from Vicks

Similar items

You May Also Like

AED 219.45